# SDR ASAA2016082417794

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,951 hours, 2,918 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 012060
- Condition: Failed
- Location: E&E Bay
- Part time: 1,312 hours, 439 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN PRESSING LINE SELECT KEY 6R TO REQUEST ENROUTE WINDS ON RT CDU TWICE, VTK FOLLOWED BY MAP DISPLAYED ON CAPTAIN'S NAV DISPLAY, ACCOMPANIED BY LOSS OFF FMC DATA ON BOTH CDUS, SEEMINGLY FMC FAILURE.  RETURNED TO NORMAL FUNCTION BEFORE CHECKLIST QRH STARTED.  EXACT SAME THING HAPPENED WHEN REQUESTING ENROUTE WINDS FROM CAPTAIN'S CDU.  ALL RETURNED TO NORMAL BEFORE QRH RUN.  4TH TIME FAIL WITHOUT TOUCH ENGINE/CDU.  ACFT GROUNDED.  REPLACED NR 1 FMC, RESET C/B'S, LOADED DATABASE SOFTWARE OPTIONS BCG-01P-96, MEDB BCG01TA0, NAV DATA ASA1160901, PERFORMED DEFAULTS 557302-002, SYS TESTS GOOD,  REF AMM TASK 34-61-00-710-801.  PERFORMED LT FMC DRAG FACTOR ADJUSTMENT, REF AMM 34-61-00.
